Muscle and Brawn Forums
 

Go Back   Muscle and Brawn Forums > Supplements, Nutrition & Diet > Nutrition, Diet and Supplements
Mark Forums Read
Register Articles Members List Search Today's Posts

Notices

Nutrition, Diet and Supplements Discuss nutrition, diet, cutting and weight loss. Supplement discussions as well.

 
 
Thread Tools Search this Thread Display Modes
Prev Previous Post   Next Post Next
Old 03-20-2013, 07:58 PM   #1
hitaPR
Junior Member
New Brawn
Points: 66, Level: 1 Points: 66, Level: 1 Points: 66, Level: 1
Activity: 4% Activity: 4% Activity: 4%
 

Join Date: Mar 2013
Posts: 12
Reputation: 260
hitaPR is off to a good starthitaPR is off to a good starthitaPR is off to a good start
Default Calcium

My sister gets migraines a lot. She was taking a calcium supplement but then stopped taking it when she ran out. Migraines went away. She had not had them for a while. Finally remembered to pick up some calcium supps and started taking them and long behold she got another migraine. Do you think that the two are related? Have you ever heard of this before?
hitaPR is offline   Reply With Quote
Sponsored Links
 

Bookmarks


Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -5. The time now is 02:06 PM.


Powered by vBulletin® Version 3.8.5
Copyright ©2000 - 2014, vBulletin Solutions, Inc.